# SDR 95ZZZX5746

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50231
- Make and model: Cessna 150H
- Aircraft serial: 15069153
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: 639615
- Condition: Failed
- Location: Exhaust Rocker
- Part time: 2,678 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EXHAUST VALVE WAS NOT STUCK IN THE GUIDE.  THE BUSHING HAD BEEN CHANGED IN THE ARM AT SOME TIME (OIL HOLE IS NOT LINED UP WITH OIL HOLE IN THE ARM).  MAYBE THE BUSHING WAS TOO TIGHT OF A FIT.
